# SDR IXXA07SMN191S

- Difficulty date: June 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1520
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IN AFT CARGO COMPARTMENT FLOORBEAM UPPER FLANGE SHOWS CORROSION AT STATION 1520.000 RIGHT BOTTOM LINE 44".  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES INSTALLED REPAIR PART IAW DC8 SRM 51-1-21 IAW DC8 SRM 57-7-1 FIGURE 1 PAGE 2 ITEM "F", DC8 SRM 57-1-0 PAGE 1 DC8 SRM 51-1-8B, AND, DC8 51-1-11.
